# SDR SWAA2025071581269

- Difficulty date: June 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS493 TO BS 500A STR26R WL152.7 FWD CARGO COMPARTMENT.   REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BETWEEN BS493 TO BS 500A STR26R WL152.7 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 PARAGRAPH 9; AND DWG: 143A0080 SHEET: 23 REV: - .
